Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: On group decompositions of bounded cosine sequences
Author: Chojnacki, W.
Citation: Studia Mathematica, 2007; 181(1):61-85
Publisher: Polish Acad Sciences Inst Mathematics
Issue Date: 2007
ISSN: 0039-3223
Statement of
Wojciech Chojnacki
RMID: 0020073062
DOI: 10.4064/sm181-1-5
Published version:
Appears in Collections:Computer Science publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.